MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; FASTENER, FIXATION

ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; FASTENER, FIXATION
Catalog Number 110005087
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign- india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the button loop of toggleloc broke from the femur bone during fixation.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified it was returned in its original packaging but opened.The button is damaged and sutures were returned but in a soiled and with fraying and damage.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unable to be confirmed.Suture was returned damaged and frayed; however, it is unable to be confirmed if the suture was cut or if damage occurred during removal of the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TOGGLELOC WITH ZIPLOOP INLINE
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18354626
Report Number0001825034-2023-02953
Device Sequence Number15054909
Product Code MBI
UDI-Device Identifier00880304567634
UDI-Public(01)00880304567634(17)271011(10)0002475527
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110005087
Device Lot Number0002475527
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexMale
Patient Weight65 KG